User Reviews for Brilinta
The following information is NOT intended to endorse drugs or recommend therapy. While these reviews might be helpful, they are not a substitute for the expertise, skill, knowledge and judgement of healthcare practitioners in patient care.
Learn more about Brilinta.
Reviews for Brilinta to treat Acute Coronary Syndrome
"I advice you not to take Brilinta. My husband woke up every 10 minutes scared of dying because he couldn't breath. He coughed and had blurred vision too. This medication should be off market. We had 2 sleepless weeks while he was in Brilinta"
Anonymous (taken for less than 1 month) September 8, 2017
0 users found this comment helpful.
"BrIlinta all but put me in the grave. It stopped my breathing...over 100 times in one day. Given to me after catheterization. And no sleep. Was sent home with a change in my meds...Brilinta. Got in the house and started to take a nap as I was crashing... My breathing stopped. I had to try several times before breathing restarted...horrible This went on through out the day. Could not get the doctors to call me. Called Walgreen...that helped. Was told no antidote and was told to flush system with lots of water Not to take any more Berlinta...but use Privosate... At nine pm in the evening I went out side and walked to try to establish breathing pattern...about 11:00 PM was able to breath well enough to sleep. Horrible experience. HORRIBLE BEWARE YOU LIFE"
MpoOzzy August 16, 2017
0 users found this comment helpful.
"Had a heart attack on Nov 2016 was put on Brilinta x2 a day. I too have experience fatigue, bruising, blurred vision and shortness of breathe. Takes me a long time to get started of the morning then about 3:00 pm... I'm ready to nap but can't bc I work."
Salesmanshouse August 2, 2017
1 users found this comment helpful.
"Started Brilinta Nov 6 2016 after a heart attack and Stent. Three days later I had a major anxiety attack because I could not breathe. The shortness of breath got better after one month. I am constantly tired and frequently napping. The worst side effect has been 4 months of constant gout. I am now at the maximum dose of allopurinol to control my gout. I cannot wait to change over to Plavix even though it will mean frequent blood testing."
Feller1 March 19, 2017
8 users found this comment helpful.
"Had heart attack 12/15/2016 and put on Brilinta 90mg twice a day, plus 81mg Aspirin once a day. I experienced shortness of breath, and a cough. Went to see my Cardiologist, he says the shortness of breath will get better, and the cough is not related to the Brilinta. Recently I started feeling soreness on the tops of my hands I press on the veins, and soreness increases. I have now developed large bruises on the top of both hands, with slight swelling. My vision also has changed, bluryness in my left eye, I see no documentation that this is a side effect. Anyone else have this?"
Babyslothsarecute (taken for 1 to 6 months) January 29, 2017
17 users found this comment helpful.
"Have only been on Brilinta 3 days after 2 stents put in because of blockages, but was concerned enough to start looking for reviews. I have pains over my body, diarrhea and have had some shortness of breath. will be asking my doctor when I go to see him this week as advised after my procedure."
zamboni1000 December 27, 2016
11 users found this comment helpful.
"I've been reading other people's experiences and I wonder if I'm on the same medication. I am 74 years old, and I've been on Brilinta with 81 aspirin since 2/29/16, when I had 92% blockage in the widow maker, the descending major heart artery. Thankful that I was in the doctor's office when I had my heart attack, I ended up with two stents and Brilinta. I have had no noticeable side effects. I exercise three days a week in our local life center, with both aerobic and resistance exercises, and I have never experienced anything like the excessive fatigue I read others complaining of. Other than cuts or scrapes taking a little longer to coagulate I have had no bleeding to complain about. Maybe the Brilinta I'm receiving is just better."
Irishhorse (taken for 6 months to 1 year) December 4, 2016
12 users found this comment helpful.
"Had bypass 20 years ago. August 2016 had to have 2 stents and was put on Brilinta. Short of breath most of time. But fatigue is huge problem. MD says if caused by Brilinta maybe time to try Plavix. Not sure if that will be any better. All these meds have such horrible side effects!"
NightRyder604 November 3, 2016
14 users found this comment helpful.
"I was on this med for a year after having angioplasty with the placements of two stents I was on 90mg twice a day and such bruising that after a year my doctor lowered it to 60 mg twice a day Four weeks later I had a heart attack because a clot formed in the stent I had to have another angioplasty and have lost significant heart tissue I feel backed into a corner because my doc won't change the med"
Rickedoc September 24, 2016
13 users found this comment helpful.
"While sleeping I experience night-time shortness of breath bad enough to wake me up gasping for air. Now I know why; Brilinta. Very fatigued also. Takes All morning to get going. Some rear-thigh cramps at night also. Other than that I suppose it's working to keep me from having a clot form. My Surgeon says he'll take me off Brilinta on my first anniversary date of heart attack; Yeah!"
barther (taken for 6 months to 1 year) August 20, 2016
19 users found this comment helpful.
"this drug caused incredible severe nosebleeds that landed me in the hospital, to the point where my bathroom looked like a crime scene. Had to miss work because of the side effect of the drug. I had to use two inhalers, one was daily and one was a rescue inhaler due to severe shortness of breath. This drug should not be on the market, it is dangerous!"
maguire1 (taken for less than 1 month) June 13, 2016
22 users found this comment helpful.
"Hello! At this time I have no side effects"
Shurai (taken for less than 1 month) February 12, 2016
10 users found this comment helpful.
"Why on earth would Brlinita be approved for heart patients when shortness of breathe is a side affect. A pretty sick joke. I was not amused and told the doctor I would not continue taking it, regardless what the drug rep said of the side affect potentially leaving in a few days."
Offended (taken for less than 1 month) February 6, 2016
27 users found this comment helpful.
"My Mom was placed on Brillenta on 1/4/16 and was in the hospital. As soon as she was placed on the medication she complained of a funny feeling in her stomach. Was discharged 4 days later and still had a funny feeling in her stomach...which was blamed on anxiety. She continued to complain to doctors about this funny feeling up until taken back to the ER on 1-26-16 for the funny feeling...ultimately my Mom passed away on 1/27/16 with a GI bleed...I'm very concerned it was caused by this drug!"
Schamole February 4, 2016
36 users found this comment helpful.
"Had a heart attack four years ago & for the first three years afterward, Plavix was my prescribed medication as a blood thinner. I kept complaining to my physician that I was experiencing something weird; what I called a "roving arthritis". I was usually waking in the mornings with one or both hands so swollen in the joints that I couldn't hold a coffee cup. Or, I'd get out of bed & could only limp around due to swollen, painful ankles. I was miserable, so I finally did my own research online & found Brilinta. About one month after switching to Brilinta, my joint pain has totally stopped! On Brilinta for almost a year; a very positive experience. Only 1 negative: my insurance doesn't cover near as much as Plavix. Very spendy."
Nanuck of the North (taken for 6 months to 1 year) January 21, 2016
20 users found this comment helpful.
"Brilinta 90mg 2x daily with 81mg aspirin. Dull aches all over body since starting this after a mild MI event, especially lower back (both sides). Mild, tolerable headaches as well but they are less frequent than body aches. Will be switching to Plavix, at least if the side effects are the same and the end result is the same, why am I buying Brilinta? Just doesn't feel safe."
HighAltitudes December 15, 2015
29 users found this comment helpful.
"I have been taking Brilinta for almost two years and am just finally able to get off of it. I feel like I have been tired for months. I feel like the med did it's job overall and am thankful it. Just tired all of the time."
Tom S. November 14, 2015
31 users found this comment helpful.
"I had been taking Coumadin and Plavix for years with no problem. Since Brilinta, the bleeding, bruising, nausea, and joint pain have been horrible. And yes, my PT/INR levels are within the therapeutic level between 2 and 3."
Don Cape Coral Florida October 22, 2015
21 users found this comment helpful.
"Just started it a few days ago . I am experiencing slight difficulty in getting enough air when at rest. This began 2 days ago while still hospitalized after the insertion of a stent the DES type.."
bartholemu August 6, 2015
59 users found this comment helpful.
More about Brilinta (ticagrelor)
- Side Effects
- During Pregnancy
- Dosage Information
- Drug Images
- Drug Interactions
- Compare Alternatives
- Support Group
- Pricing & Coupons
- En Español
- 20 Reviews – Add your own review/rating
- Drug class: platelet aggregation inhibitors